4 doctors weighed in:

What are the side effects of most antibiotics?

4 doctors weighed in
Dr. PHILIP WALLER
Internal Medicine - Rheumatology
3 doctors agree

In brief: See below

Over all, i would say the most common side effect of antibiotics include those related to the gastrointestinal issues such as stomach upset and diarrhea.
Based on the type of antibiotics, the problems associated with antibiotics can include allergic reactions that would include skin rashes, headaches, oral thrush, interactions with other medications. This question would be easier with 1 antibiotic.

In brief: See below

Over all, i would say the most common side effect of antibiotics include those related to the gastrointestinal issues such as stomach upset and diarrhea.
Based on the type of antibiotics, the problems associated with antibiotics can include allergic reactions that would include skin rashes, headaches, oral thrush, interactions with other medications. This question would be easier with 1 antibiotic.
Dr. PHILIP WALLER
Dr. PHILIP WALLER
Thank
Read more answers from doctors